Free Access
Issue
ESAIM: COCV
Volume 18, Number 3, July-September 2012
Page(s) 712 - 747
DOI https://doi.org/10.1051/cocv/2011168
Published online 21 October 2011
  1. S. Agmon, Lectures on Elliptic Boundary Values Problems. Van Nostrand (1965).
  2. S. Alinhac and P. Gérard, Opérateurs Pseudo-Différentiels et Théorème de Nash-Moser. Éditions du CNRS (1991).
  3. J.-P. Aubin and I. Ekeland, Applied Non Linear Analysis. John Wiley & Sons, New York (1984).
  4. V. Barbu, Exact controllability of the superlinear heat equation. Appl. Math. Optim. 42 (2000) 73–89. [CrossRef] [MathSciNet]
  5. M. Bellassoued, Carleman estimates and distribution of resonances for the transparent obstacle and application to the stabilization. Asymptotic Anal. 35 (2003) 257–279. [MathSciNet]
  6. A. Benabdallah and M.G. Naso, Null controllability of a thermoelastic plate. Abstr. Appl. Anal. 7 (2002) 585–599. [CrossRef] [MathSciNet]
  7. A. Benabdallah, Y. Dermenjian and J. Le Rousseau, Carleman estimates for the one-dimensional heat equation with a discontinuous coefficient and applications to controllability and an inverse problem. J. Math. Anal. Appl. 336 (2007) 865–887. [CrossRef] [MathSciNet]
  8. A. Benabdallah, Y. Dermenjian and J. Le Rousseau, On the controllability of linear parabolic equations with an arbitrary control location for stratified media. C. R. Acad. Sci. Paris, Ser. I 344 (2007) 357–362. [CrossRef]
  9. M. Boulakia and A. Osses, Local null controllability of a two-dimensional fluid-structure interaction problem. ESAIM Control Optim. Calc. Var. 14 (2008) 1–42. [CrossRef] [EDP Sciences] [MathSciNet]
  10. H. Brezis, Analyse Fonctionnelle. Masson, Paris (1983).
  11. T. Carleman, Sur un problème d’unicité pour les systèmes d’équations aux dérivées partielles à deux variables indépendantes. Ark. Mat. Astr. Fys. 26B (1939) 1–9.
  12. L. de Teresa, Insensitizing controls for a semilinear heat equation. Comm. Partial Differential Equations 25 (2000) 39–72. [CrossRef] [MathSciNet]
  13. M. Dimassi and J. Sjöstrand, Spectral Asymptotics in the Semi-classical Limit, London Mathematical Society Lecture Note Series 268. Cambridge University Press, Cambridge (1999).
  14. A. Doubova, E. Fernandez-Cara, M. Gonzales-Burgos and E. Zuazua, On the controllability of parabolic systems with a nonlinear term involving the state and the gradient. SIAM J. Control Optim. 41 (2002) 798–819. [CrossRef] [MathSciNet]
  15. A. Doubova, A. Osses and J.-P. Puel, Exact controllability to trajectories for semilinear heat equations with discontinuous diffusion coefficients. ESAIM : COCV 8 (2002) 621–661. [CrossRef] [EDP Sciences]
  16. E. Fernández-Cara and S. Guerrero, Global Carleman inequalities for parabolic systems and application to controllability. SIAM J. Control Optim. 45 (2006) 1395–1446. [CrossRef]
  17. E. Fernández-Cara and E. Zuazua, The cost of approximate controllability for heat equations : the linear case. Adv. Differential Equations 5 (2000) 465–514. [MathSciNet]
  18. E. Fernández-Cara and E. Zuazua, Null and approximate controllability for weakly blowing up semilinear heat equations. Ann. Inst. Henri Poincaré, Analyse non linéaire 17 (2000) 583–616. [CrossRef] [MathSciNet]
  19. E. Fernández-Cara, S. Guerrero, O.Yu. Imanuvilov and J.-P. Puel, Local exact controllability of the Navier-Stokes system. J. Math. Pures Appl. 83 (2004) 1501–1542. [CrossRef] [MathSciNet]
  20. E. Fernández-Cara, S. Guerrero, O.Yu. Imanuvilov and J.-P. Puel, Some controllability results for the N-dimensional Navier-Stokes and Boussinesq systems with N − 1 scalar controls. SIAM J. Control Optim. 45 (2006) 146–173. [CrossRef] [MathSciNet]
  21. C. Fabre and G. Lebeau, Prolongement unique des solutions de l’equation de Stokes. Comm. Partial Differential Equations 21 (1996) 573–596. [CrossRef] [MathSciNet]
  22. A. Fursikov and O.Yu. Imanuvilov, Controllability of evolution equations, Lecture Notes 34. Seoul National University, Korea (1996).
  23. M. González-Burgos and R. Pérez-García, Controllability results for some nonlinear coupled parabolic systems by one control force. Asymptotic Anal. 46 (2006) 123–162.
  24. A. Grigis and J. Sjöstrand, Microlocal Analysis for Differential Operators. Cambridge University Press, Cambridge (1994).
  25. L. Hörmander, Linear Partial Differential Operators. Springer-Verlag, Berlin (1963).
  26. L. Hörmander, The Analysis of Linear Partial Differential Operators IV. Springer-Verlag (1985).
  27. L. Hörmander, The Analysis of Linear Partial Differential Operators III. Springer-Verlag (1985). 2nd printing 1994.
  28. L. Hörmander, The Analysis of Linear Partial Differential Operators I. 2nd edition, Springer-Verlag (1990).
  29. O.Yu. Imanuvilov, Remarks on the exact controllability of Navier-Stokes equations. ESAIM : COCV 6 (2001) 39–72. [CrossRef] [EDP Sciences] [MathSciNet]
  30. O.Yu. Imanuvilov and T. Takahashi, Exact controllability of a fluid-rigid body system. J. Math. Pures Appl. 87 (2007) 408–437. [CrossRef] [MathSciNet]
  31. D. Jerison and G. Lebeau, Harmonic analysis and partial differential equations (Chicago, IL, 1996). chapter Nodal sets of sums of eigenfunctions, Chicago Lectures in Mathematics, The University of Chicago Press, Chicago (1999) 223–239.
  32. F. Ammar Khodja, A. Benabdallah and C. Dupaix, Null controllability of some reaction-diffusion systems with one control force. J. Math. Anal. Appl. 320 (2006) 928–943. [CrossRef] [MathSciNet]
  33. F. Ammar Khodja, A. Benabdallah, C. Dupaix and I. Kostin, Null-controllability of some systems of parabolic type by one control force. ESAIM : COCV 11 (2005) 426–448. [CrossRef] [EDP Sciences]
  34. J. Le Rousseau, Carleman estimates and controllability results for the one-dimensional heat equation with BV coefficients. J. Differential Equations 233 (2007) 417–447. [CrossRef] [MathSciNet]
  35. J. Le Rousseau, and L. Robbiano, Carleman estimate for elliptic operators with coefficents with jumps at an interface in arbitrary dimension and application to the null controllability of linear parabolic equations. Arch. Rational Mech. Anal. 105 (2010) 953–990. [CrossRef]
  36. J. Le Rousseau and L. Robbiano, Local and global Carleman estimates for parabolic operators with coefficients with jumps at interfaces. Invent. Math. 183 (2011) 245–336. [CrossRef] [MathSciNet]
  37. M. Léautaud, Spectral inequalities for non-selfadjoint elliptic operators and application to the null-controllability of parabolic systems. J. Funct. Anal. 258 (2010) 2739–2778. [CrossRef] [MathSciNet]
  38. G. Lebeau, Cours sur les inégalités de Carleman, Mastère Equations aux Dérivées Partielles et Applications. Faculté des Sciences de Tunis, Tunisie (2005).
  39. G. Lebeau and L. Robbiano, Contrôle exact de l’équation de la chaleur. Comm. Partial Differential Equations 20 (1995) 335–356. [CrossRef] [MathSciNet]
  40. G. Lebeau and L. Robbiano, Stabilisation de l’équation des ondes par le bord. Duke Math. J. 86 (1997) 465–491. [CrossRef] [MathSciNet]
  41. G. Lebeau and E. Zuazua, Null-controllability of a system of linear thermoelasticity. Arch. Rational Mech. Anal. 141 (1998) 297–329. [CrossRef] [MathSciNet]
  42. A. Martinez, An Introduction to Semiclassical and Microlocal Analysis. Springer-Verlag (2002).
  43. S. Micu and E. Zuazua, On the lack of null-controllability of the heat equation on the half space. Port. Math. (N.S.) 58 (2001) 1–24. [MathSciNet]
  44. L. Miller, On the null-controllability of the heat equation in unbounded domains. Bull. Sci. Math. 129 (2005) 175–185. [CrossRef] [MathSciNet]
  45. L. Miller, On the controllability of anomalous diffusions generated by the fractional laplacian. Mathematics of Control, Signals, and Systems 3 (2006) 260–271. [CrossRef] [MathSciNet]
  46. L. Miller, Unique continuation estimates for sums of semiclassical eigenfunctions and null-controllability from cones. Preprint (2008). http://hal.archives-ouvertes.fr/hal-00411840/fr.
  47. L. Miller, A direct Lebeau-Robbiano strategy for the observability of heat-like semigroups. Discrete Contin. Dyn. Syst. Ser. B 14 (2010) 1465–1485. [CrossRef] [MathSciNet]
  48. L. Robbiano, Théorème d’unicité adapté au contrôle des solutions des problèmes hyperboliques. Comm. Partial Differential Equations 16 (1991) 789–800. [CrossRef] [MathSciNet]
  49. L. Robbiano, Fonction de coût et contrôle des solutions des équations hyperboliques. Asymptotic Anal. 10 (1995) 95–115. [MathSciNet]
  50. D. Robert, Autour de l’Approximation Semi-Classique, Progress in Mathematics 68. Birkhäuser Boston, Boston, MA (1987).
  51. J.-C. Saut and B. Scheurer, Unique continuation for some evolution equations. J. Differential Equations 66 (1987) 118–139. [CrossRef] [MathSciNet]
  52. M.A. Shubin, Pseudodifferential Operators and Spectral Theory. 2nd edition, Springer-Verlag, Berlin Heidelberg (2001).
  53. D. Tataru, Carleman estimates and unique continuation for the Schroedinger equation. Differential Integral Equations 8 (1995) 901–905. [MathSciNet]
  54. D. Tataru, Unique continuation for solutions to PDE’s; between Hörmander’s theorem and Holmgren’s theorem. Comm. Partial Differential Equations 20 (1995) 855–884. [CrossRef]
  55. M.E. Taylor, Pseudodifferential Operators. Princeton University Press, Princeton, New Jersey (1981).
  56. M.E. Taylor, Partial Differential Equations 2 : Qualitative Studies of Linear Equations, Applied Mathematical Sciences 116. Springer-Verlag, New-York (1996).
  57. G. Tenenbaum and M. Tucsnak, On the null-controllability of diffusion equations. preprint (2009).
  58. F. Trèves, Topological Vector Spaces, Distributions and Kernels. Academic Press, New York (1967).
  59. C. Zuily, Uniqueness and Non Uniqueness in the Cauchy Problem. Birkhäuser, Progress in mathematics (1983).

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.